# SDR DALA2024041004263

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Screw
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD - BURRS WERE FOUND ON THE THREADS OF THE ACME SCREW AT THE HORIZONTAL STABILIZER. SUMMARY NRC 00437: HORIZONTAL STABILIZER JACKSCREW ASSEMBLY WAS REPLACED UNDER AMDS 2740-01114-05. (LP #0282538)
